# SDR F3LA202509230300

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 17,847 hours, 8,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 898126
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING TEST FOUND EPSU BATTERIES 13WL FAIL, REPLACEMENT IS REQUIRED IAW AMM 33-51-38-000-002-A REV 103.  REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38-400-002-A REV 103.
